MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC
Model Number 3600HR-00-1
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Ear Pain (4812)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reporting to sechrist, "that after their chamber was serviced by a third-party, their patients are experiencing barotrauma during treatments.This has happened on multiple patients.".
 
Additional Manufacturer Narrative
Customer reported that after their chamber was serviced by a third-party that multiple patients have experienced baraotrauma during treatment.The chamber has been evaluated by a sechrist trained technician and it was verified that the chamber was functioning as intended.No issues were discovered that would confirm that the chamber was the cause of the patients experiencing barotrauma.Barotrauma is a minor inconvenience to patient that will resolve on its own or with minimal medical intervention.This report is being submitted soley in response to a patient injury being reported as there was no issues discovered upon manufacturer evaluation of the suspected device.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference no.: (b)(4).

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
CHAMBER, HYPERBARIC
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
victor arellano
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key24822921
Report Number2020676-2026-00005
Device Sequence Number12264951
Product Code CBF
UDI-Device Identifier00899660002123
UDI-Public00899660002123
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3600HR-00-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown